# SDR MWEA99394

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48070
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FLOW FLUCTUATES 700 POUNDS WITH LEFT ENGINE EPR FLUCTUATING FROM 1.95 DOWN TO 1.70.  MTC REMOVED AND REPLACED LEFT ENGINE FUEL CONTROLLER AND FUEL PUMP.
